# SDR COMA9810168

- Difficulty date: August 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120179
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W272000924
- Condition: Shorted
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT SYSTEM CIRCUIT BREAKER TRIPPED.  WOULD NOT RESET.  REPAIRED SHORTED WIRE NR W272-0009-24.
